# SDR AMTA200600371

- Difficulty date: June 1, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120BF UPPER SURFACE HAS LIGHT CORROSION AT END FULL WIDTH OF PANEL AND ALONG LT SIDE FULL LENGTH.  REMOVED CORROSION UPPER SURFACE OF FLOOR PANEL 120 BF PANEL 75 W 37 AREA REWORKED 756 SQ INCHES MAX ALLOWED 832.5 WITHIN LIMITS.  (K)
